Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 190614, 20 pages
http://dx.doi.org/10.1155/2014/190614
Research Article

On the Structure of Cooperative and Competitive Solutions for a Generalized Assignment Game

1Instituto de Matemática Aplicada San Luis (UNSL-CONICET), Ejército de los Andes 950, 5700 San Luis, Argentina
2Departament d'Economia i d'Història Econòmica, Universitat Autònoma de Barcelona and Barcelona GSE, Edifici B, Bellaterra, 08193 Barcelona, Spain

Received 5 December 2013; Revised 14 February 2014; Accepted 15 February 2014; Published 30 April 2014

Academic Editor: Pu-yan Nie

Copyright © 2014 R. Pablo Arribillaga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Pablo Arribillaga, Jordi Massó, and Alejandro Neme, “On the Structure of Cooperative and Competitive Solutions for a Generalized Assignment Game,” Journal of Applied Mathematics, vol. 2014, Article ID 190614, 20 pages, 2014. doi:10.1155/2014/190614